MathSciNet Relay Station
MathSciNet bibliographic data
MR1290944 (95e:65081) 65M06
Mickens, Ronald E. A best finite-difference scheme for the Fisher equation. Numer. Methods Partial Differential Equations 10 (1994), no. 5, 581–585.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement